# SDR FDEA201204121377

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5398414300200
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD BETWEEN FR84 AND 85 AND ABOVE STR 43 R UPPER SURFACE DELAMINATED 25 SQ INCHES ACCESS THRU 312 AR.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
